Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 20, 2012, 8:29 AM CDT for DeWitt County, Texas. It took effect at Mar 21, 2012, 4:38 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 8:29 AM CDT (13:29 UTC)
- In effect from
- Mar 21, 2012, 4:38 PM CDT
- Expired
- Mar 21, 2012, 8:12 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 16.72 ft at Mar 22, 2012, 11:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
151
WGUS44 KEWX 201329
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT TUE MAR 20 2012
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER...PLUM CREEK...SAN MARCOS RIVER...SANDIES CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-210729-
/O.NEW.KEWX.FL.W.0016.120321T0506Z-120321T1806Z/
/LLGT2.1.ER.120321T0506Z.120321T0600Z.120321T0606Z.NO/
829 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN MARCOS RIVER BELOW LULING.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO
RISE TO NEAR 20.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW
FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND
SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.
$$
TXC055-177-210729-
/O.NEW.KEWX.FL.W.0017.120320T2318Z-120321T1647Z/
/LULT2.1.ER.120320T2318Z.120321T0000Z.120321T0447Z.NO/
829 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE PLUM CREEK NEAR LULING.
* FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM TUESDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
23.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING ESCAPES BANKS INTO LOWER
SECTIONS OF THE FLOOD PLAIN.
$$
TXC177-210729-
/O.NEW.KEWX.FL.W.0018.120321T1048Z-120322T2307Z/
/GNLT2.1.ER.120321T1048Z.120322T0000Z.120322T1107Z.NO/
829 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT GONZALES.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM TUESDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 36.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND
CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.
SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR
THE RIVER IN GONZALES ARE FLOODED.
$$
TXC123-210729-
/O.NEW.KEWX.FL.W.0019.120321T1407Z-120323T1108Z/
/WHOT2.2.ER.120321T1407Z.120322T0000Z.120322T2308Z.NO/
829 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SANDIES CREEK NEAR WESTHOFF.
* FROM WEDNESDAY MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM TUESDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 22.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THURSDAY EVENING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS
INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.
LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED. SECONDARY ROADS
AND LOW BRIDGES ARE FLOODED AND DANGEROUS. THE APPROACHES OF THE
WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO
THE BOTTOM OF THE BRIDGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
LULING 11 20 10.3 TUE 07 AM 14.5 7.5 6.2 5.5
LULING 20 23 9.7 TUE 08 AM 21.4 12.6 6.7 5.8
GONZALES 17 31 14.4 TUE 08 AM 31.9 30.3 15.8 13.3
WESTHOFF 12 21 5.5 TUE 08 AM 20.4 21.8 18.2 8.8
$$3 follow-up statements
641
WGUS84 KEWX 201437
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 AM CDT TUE MAR 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SAN MARCOS RIVER BELOW LULING AFFECTING CALDWELL AND GONZALES COUNTIES
PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-210837-
/O.EXT.KEWX.FL.W.0016.120320T2349Z-120321T1828Z/
/LLGT2.1.ER.120320T2349Z.120321T0600Z.120321T0628Z.NO/
937 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN MARCOS RIVER BELOW LULING.
* AT 8:30 AM TUESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
20.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND
SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.
$$
TXC055-177-210837-
/O.EXT.KEWX.FL.W.0017.120320T2301Z-120321T1617Z/
/LULT2.1.ER.120320T2301Z.120321T0000Z.120321T0417Z.NO/
937 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE PLUM CREEK NEAR LULING.
* AT 9:00 AM TUESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
23.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING REACHES SIGNIFICANT AREAS OF
THE FLOOD PLAIN FLOODING SECONDARY ROADS AND LOW BRIDGES. LIVESTOCK IN THE
FLOOD PLAIN MAY BE CUT OFF IN LOW AREAS AND DROWNED.
$$
TXC177-210837-
/O.EXT.KEWX.FL.W.0018.120321T0828Z-120322T2343Z/
/GNLT2.1.ER.120321T0828Z.120322T0000Z.120322T1143Z.NO/
937 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 8:45 AM TUESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 36.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND
CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.
SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR
THE RIVER IN GONZALES ARE FLOODED.
$$
TXC123-210837-
/O.EXT.KEWX.FL.W.0019.120321T1415Z-120323T1108Z/
/WHOT2.2.ER.120321T1415Z.120322T0000Z.120322T2308Z.NO/
937 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* AT 9:15 AM TUESDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 22.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THURSDAY EVENING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS
INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.
LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED. SECONDARY ROADS
AND LOW BRIDGES ARE FLOODED AND DANGEROUS. THE APPROACHES OF THE
WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO
THE BOTTOM OF THE BRIDGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
LULING 11 20 12.4 TUE 08 AM 14.2 7.8 6.2 5.8 5.3
LULING 20 23 12.8 TUE 09 AM 21.3 12.2 6.7 5.8 5.4
GONZALES 17 31 14.9 TUE 09 AM 34.0 30.8 15.6 13.2 12.6
WESTHOFF 12 21 6.5 TUE 09 AM 20.4 21.8 18.2 8.8 4.1
$$324
WGUS84 KEWX 210008
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT TUE MAR 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC177-211808-
/O.EXT.KEWX.FL.W.0018.120321T1013Z-120322T2329Z/
/GNLT2.1.ER.120321T1013Z.120322T0000Z.120322T1129Z.NO/
708 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 6:45 PM TUESDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 36.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND
CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.
SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR
THE RIVER IN GONZALES ARE FLOODED.
$$
TXC123-211808-
/O.EXT.KEWX.FL.W.0019.120321T2138Z-120322T1647Z/
/WHOT2.1.ER.120321T2138Z.120322T0000Z.120322T0447Z.NO/
708 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* AT 6:15 PM TUESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE
TO NEAR 21.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY TOMORROW LATE EVENING.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO CUTS OFF AND
POTENTIALLY DROWNS LIVESTOCK. THE APPROACHES TO THE FM 240 BRIDGE THREE MILES
NORTHEAST OF WESTHOFF FLOOD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
GONZALES 17 31 20.5 TUE 07 PM 30.6 16.0 12.9 12.4
WESTHOFF 12 21 10.0 TUE 06 PM 20.1 16.3 7.7 3.1
$$440
WGUS84 KEWX 220112
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 PM CDT WED MAR 21 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC177-220142-
/O.CAN.KEWX.FL.W.0018.000000T0000Z-120322T2329Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT WED MAR 21 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 3:45 PM WEDNESDAY THE STAGE WAS 29.2 FEET.
* FLOOD STAGE IS 31.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 29.3 FEET. THE RIVER WILL
FALL TO 19.1 FEET BY FRIDAY MORNING.
* IMPACT...AT 31.0 FEET...MINOR LOWLAND FLOODING BEGINS TO ENTER THE GONZALES
CITY PARK.
$$
TXC123-220142-
/O.CAN.KEWX.FL.W.0019.000000T0000Z-120322T1647Z/
/WHOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT WED MAR 21 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SANDIES CREEK NEAR WESTHOFF.
* AT 3:15 PM WEDNESDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.1 FEET THURSDAY EARLY
AFTERNOON.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
GUADALUPE RIVER
GONZALES 17 31 29.2 WED 04 PM 19.1 13.4 12.6 12.4
WESTHOFF 12 21 14.5 WED 03 PM 16.0 8.7 4.8 4.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 5:49 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 20, 5:49 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 AM CDT TUE MAR 20 2012 .AVIATION... DEEP UPPER LOW PRESSURE SYSTEM IN NM/WEST TX WILL MOVE SLOWLY EAST TODAY. THE WIDESPREAD SHRA/TSRA ASSOCIATED WITH THE THIS SYSTEM WILL CONTINUE TO MOVE EAST INTO SE TX TODAY AS COOLER DRIER AIR FILTERS INTO SOUTH TEXAS BEHIND THE COLD FRONT APPROACHING THE MIDDLE TX COAST. MVFR CIGS WILL LIFT TO VFR MOST AREAS THIS MORNING WITH GRADUALLY CLEARING FROM THE WEST THIS AFTERNOON. WINDS BEHIND THE COLD FRONT WILL BE N-NELY AT 10-20 KNOTS THIS MORNING...BECOME NWLY BY LATE MORNING AT 10-20 KNOTS...THEN SUBSIDING TO LESS THAN 10 KNOTS AFTER 23Z THIS EVENING. VFR CONDITIONS OVERNIGHT INTO WEDNESDAY. && .PREV DISCUSSION... /ISSUED 524 AM CDT TUE MAR 20 2012/ UPDATE... CANCEL SEVERE THUNDERSTORM WATCH IN MOST COUNTIES. DISCUSSION... THE LINE OF THUNDERSTORMS HAS MOVED TO THE EASTERN PART OF THE AREA AND THE SEVERE THREAT HAS ENDED FOR MOST OF OUR CWA. WILL KEEP THE WATCH IN EFFECT IN LEE...FAYETTE...LAVACA...AND DEWITT COUNTIES WHILE THE LINE PASSES THROUGH THERE. RAIN WILL CONTINUE SEVERAL MORE HOURS AND WILL LEAVE FLASH FLOOD WATCH AS IS FOR NOW. WILL RE-EVALUATE IN A COUPLE OF HOURS. PREV DISCUSSION... /ISSUED 342 AM CDT TUE MAR 20 2012/ DISCUSSION... EVENT IS PROGRESSING AS WE HAD ANTICIPATED. SEVERE THREAT WILL DIMINISH OVER THE NEXT FEW HOURS AS HEAVY RAIN CONTINUES. STORMS WILL MOVE OFF TO THE EAST THIS MORNING. HEAVY RAIN WILL END BY AROUND NOON WITH ONLY LINGERING SHOWERS OVER THE EASTERN HALF OF THE CWA. THE UPPER LOW WILL KICK OUT TO THE NORTHEAST WED TAKING THE RAIN WITH IT. THEN AN UPPER LEVEL RIDGE WILL BUILD OVER THE SOUTHERN PLAINS WITH DRY WEATHER. HAVE CONCENTRATED ON THE SHORT TERM TO ASSIST WITH ONGOING SEVERE. AFTER DAY TWO FORECAST IS GENERALLY MODEL CONSENSUS AND BLEND WITH NEIGHBORING OFFICES. WILL TAKE A CLOSER LOOK LATER THIS MORNING AS TIME PERMITS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 52 74 52 80 / 40 10 10 - - AUSTIN BERGSTROM INTL AIRPORT 71 49 73 46 79 / 40 10 10 - - NEW BRAUNFELS MUNI AIRPORT 71 49 74 47 78 / 30 10 10 - - BURNET MUNI AIRPORT 68 47 71 49 78 / 30 10 10 - - DEL RIO INTL AIRPORT 71 44 77 47 83 / 10 0 - - - GEORGETOWN MUNI AIRPORT 69 49 71 50 77 / 40 10 10 - - HONDO MUNI AIRPORT 72 45 75 45 81 / 20 10 10 - - SAN MARCOS MUNI AIRPORT 71 50 73 49 78 / 30 10 10 - - LA GRANGE - FAYETTE REGIONAL 71 53 70 51 77 / 60 20 20 10 - SAN ANTONIO INTL AIRPORT 71 51 74 50 79 / 20 10 10 - - STINSON MUNI AIRPORT 71 50 75 48 79 / 20 10 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 20, 7:33 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 733 AM CDT TUE MAR 20 2012 TXZ171>173-183>194-202>209-217>225-228-211345- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 733 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... MODERATE TO HEAVY RAINS WILL MOVE EASTWARD OUT OF THE EASTERN COUNTIES THIS MORNING. DUE TO THE WIDESPREAD HEAVY RAINS OVERNIGHT A FEW AREA RIVERS RIVERS ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS WILL SEE RISES TO NEAR OR ABOVE FLOOD STAGE TODAY. NEAR CRITICAL FIRE WEATHER CONDITIONS RIO GRANDE PLAINS THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Mar 20, 6:41 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD CEDAR CREEK 30.09N 97.50W
03/20/2012 BASTROP TX LAW ENFORCEMENT
JENKIINS RD. ANSD CR 1764 AND FM 535 ARE CLOSED DUE TO
HIGH WATER.
&&
EVENT NUMBER EWX1200155
PMLocal storm report, Mar 20, 7:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL INGRAM 30.07N 99.24W
03/19/2012 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL.
&&
EVENT NUMBER EWX1200156
PMLocal storm report, Mar 20, 8:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL 3 W INGRAM 30.08N 99.28W
03/19/2012 M0.25 INCH KERR TX COCORAHS
PEA SIZE HAIL
&&
EVENT NUMBER EWX1200157
PMLocal storm report, Mar 20, 8:16 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 W INGRAM 30.08N 99.28W
03/19/2012 M1.75 INCH KERR TX COCORAHS
INCH TO INCH AND THREE QUARTER SIZE HAIL.
&&
EVENT NUMBER EWX1200158
PMLocal storm report, Mar 20, 8:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 3 W INGRAM 30.08N 99.28W
03/19/2012 M0.25 INCH KERR TX COCORAHS
PEA SIZE HAIL
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1200157
PMLocal storm report, Mar 20, 8:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 2 N CUERO 29.12N 97.29W
03/20/2012 E0.50 INCH DEWITT TX PUBLIC
MARBLE SIZE HAIL AND 2.40 INCHES OF RAINFALL.
&&
EVENT NUMBER EWX1200159
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| Mar 19, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| Mar 19, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 55 min |
| Mar 19, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 53 min |
| Mar 19, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 29 min |
| Mar 19, 7:44 PM CDT | Tornado Warning | EWX | Atascosa, Medina | 31 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 43 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Atascosa, Bexar, Medina | 48 min |
| Mar 19, 8:07 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 53 min |
| Mar 19, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| Mar 19, 8:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 66 min |
| Mar 19, 8:56 PM CDT | Tornado Warning | EWX | Atascosa, Bexar | 22 min |
| Mar 19, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 53 min |
| Mar 19, 9:13 PM CDT | Areal Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 10 min |
| Mar 19, 9:23 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 3 hr |
| Mar 19, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Uvalde | 60 min |
| Mar 19, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Real, Uvalde, Zavala | 59 min |
| Mar 19, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Mar 19, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 44 min |
| Mar 19, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 41 min |
| Mar 19, 10:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 4 hr |
| Mar 19, 11:03 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Mar 19, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 42 min |
| Mar 19, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr, Medina | 44 min |
| Mar 19, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 21 min |
| Mar 20, 12:14 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Kendall, Travis, Williamson | 3 hr |
| Mar 20, 12:20 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Medina | 3 hr |
| Mar 20, 12:28 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Uvalde, Zavala | 3 hr |
| Mar 20, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 42 min |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kerr | 8 hr |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kendall | 8 hr |
| Mar 20, 1:24 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 3 hr |
| Mar 20, 1:41 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 109 min |
| Mar 20, 1:59 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more | 3 hr |
| Mar 20, 2:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Guadalupe, Karnes, Medina, Wilson | 104 min |
| Mar 20, 2:24 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Mar 20, 3:09 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Mar 20, 3:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Mar 20, 4:05 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 25 min |
| Mar 20, 5:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Mar 20, 5:29 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee | 2 hr |
| Mar 20, 6:23 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 3 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 13 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Gonzales | 36 hr |
| Mar 20, 10:32 AM CDT | Areal Flood Advisory | EWX | Bastrop | 118 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.